Scheduled System Maintenance:
Some services will be unavailable Sunday, March 29th through Monday, March 30th. We apologize for the inconvenience.
By Topic

Infinite horizon quadratic optimal control of a class of nonlinear stochastic systems

Sign In

Full text access may be available.

To access full text, please use your member or institutional sign in.

The purchase and pricing options are temporarily unavailable. Please try again later.
1 Author(s)
Yaz, E. ; Dept. of Electr. Eng., Arkansas Univ., Fayetteville, AR, USA

The author considers a class of discrete-time nonlinear stochastic control systems whose nonlinearities are described by statistical means. By introducing the proper mean-square stabilizability and detectability properties of such systems and giving a characterization of these properties in terms of system parameters, he examines the steady-state properties of quadratically optimal controllers. A robustness property of these controllers is pointed out

Published in:

Automatic Control, IEEE Transactions on  (Volume:34 ,  Issue: 11 )